The purpose of this paper is to provide a complete description the convergence in distribution of two subsequences of the signed cubic variation of the fractional Brownian motion with Hurst parameter H=1/6.
This is the published version, also available here: http://dx.doi.org/10.1214/ECP.v18-2840.
Nualart, David & Swanson, Jason. "Joint convergence along different subsequences of the signed cubic variation of fractional Brownian motion II." Electronic Communications in Probability (2013) Vol 18. pg 1-11. http://dx.doi.org/10.1214/ECP.v18-2840.
Items in KU ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.
We want to hear from you! Please
share your stories
about how Open Access to this item benefits YOU.
The University of Kansas prohibits discrimination on the basis of race, color, ethnicity, religion, sex, national origin, age, ancestry, disability, status as a veteran, sexual orientation, marital status, parental status, gender identity, gender expression and genetic information in the University’s programs and activities. The following person has been designated to handle inquiries regarding the non-discrimination policies: Director of the Office of Institutional Opportunity and Access, IOA@ku.edu, 1246 W. Campus Road, Room 153A, Lawrence, KS, 66045, (785)864-6414, 711 TTY.